Our dynamic program focuses on the instruction of proper dance technique while incorporating the latest dance trends. Each class includes a teacher and an assistant to maximize the learning experience. Students are placed in classes based on age and basic skill level. A non-refundable fee of $25 per dancer is required for registration. Have questions or want to visit? Contact Us Today!
MOMMY AND ME
Smart Start Babies – Ages 3 – 11 months
In this class, baby and caregiver will learn how dance, music, and play nurture early neural development, while strengthening the caregiver- baby bond. Each week, a new developmental topic will be introduced to help you understand how to support your babies growth.
Research shows dance and music activities enhance life-long learning and neural development.
|Register||Monday||9:15 AM - 9:45 AM||Both|
|Register||Tuesday||9:15 AM - 9:45 AM||Both|
Smart Start Tykes – Ages 12 – 23 months
Now your child is creeping, crawling, walking and bouncing. In this class, we focus on nurturing gross motor, emotional and social development, through movement concepts, circle dances, songs and rhymes and sensory activities. Caregivers will enjoy watching their little ones explore, make friends and socialize with others.
|Register||Monday||11:15 AM - 11:45 AM||Both|
|Register||Tuesday||4:15 PM - 5:00 PM||Both|
Twinkle Toes – Ages 2 1/2 – 3
This creative movement class offers a lively environment for the independent mover. We will discover and explore movement concepts, while gaining balance, flexibility and coordination. Story telling, songs and rhymes, props, and simple choreography will add fun and excitement.
|Register||Monday||10:00 AM - 10:30 AM||Both|
|Register||Tuesday||10:00 AM - 10:30 AM ||Both|
|Register||Tuesday||5:00 PM - 5:30 PM||Both|
|Register||Saturday||9:00 AM - 9:30 AM||Both|
Tiny Tots Tumbling & Hip Hop – Ages 2 1/2 – 4
This class is for the tumblers and the shakers of the toddler world. Your little one we learn beginning gymnastics from our nationally accredited and certified instructors, combined with fun baby hip hop steps to help your dancer develop balance, flexibility and coordination
|Register||Wednesday||3:00 PM - 3:45 PM||Both|
|Register||Thursday||11:30 AM - 12:15 PM||Both|
Pearls – Ages 3 – 4
This class is for preschool age, 3-4 year olds and is the start of our combination classes. This 45-minute class is where the children start to explore the sounds of tap dancing and the up lifting moves of ballet. They will perform 2 dances in the annual recital.
|Register||Monday||10:30 AM - 11:15 PM||Both|
|Register||Monday||4:15 PM - 5:00 PM ||Both|
|Register||Tuesday||10:30AM - 11:15AM||Both|
|Register||Tuesday||5:30 PM - 6:15 PM ||Both|
|Register||Saturday||9:30 AM - 10:15 AM ||Both|
Opals – Ages 5 – 6
This one-hour class is for kindergarten and 1st graders. They will continue to develop the fundamentals of Tap and Ballet performing 2 dances in the annual recital.
|Register||Monday||5:00 PM - 6:00 PM||Both|
|Register||Thursday||5:15 PM - 6:15 PM ||Both|
|Register||Saturday||10:15 AM - 11:15 AM ||Both|
Emeralds – Ages 7 – 9
For 2nd and 3rd graders, this 1 hour and 15 minute class concentrates on jazz, tap and ballet techniques. They will perform 3 dances in the annual recital.
|Register||Monday||6:00 PM - 7:15 PM||Both|
|Register||Saturday||11:15 AM - 12:30 PM||Both|
Sapphires – Ages 9 – 11
For 4th and 5th graders, this one hour and 15 minute class concentrates on jazz, tap and ballet techniques. They will perform 3 dances in the annual recital.
|Register||Monday||7:15 PM - 8:30 PM||Both|
|Register||Thursday||7:00 PM - 8:15 PM||Both|
Rubies – Ages 12 & up
For 6th, 7th, and 8th graders, this one hour class concentrates on jazz and tap technique. They will perform 2 dances in the annual recital.
|Register||Tuesday||6:30 PM - 7:30 PM||Both|
Modern – Ages 12 & Up
For grades 6-12. This 45 minute class is an introduction to modern dance based on a two-year curriculum following the techniques of Lester Horton and Martha Graham. No shoes are required for this class. They will perform one dance in the annual recital.
|Register||Tuesday||7:30 PM - 8:15 PM ||Both|
Just Jazz – Ages 13 & Up
Jazz class for dancers 8th grade & up.
|Register||Tuesday||8:15 pm - 9:15 pm||Both|
Mini Hip Hop – Ages 5 – 7
This high-energy class will get dancers up and moving! Dancers will learn the basics of hip-hop through choreography, tricks and self-expression through movement in this 45 minute class. This class will perform in the annual recital.
|Register||Thursday||4:30 PM - 5:15 PM ||Both|
Girls Hip Hop – Ages 8 – 13
Dream of being on Americas Best Dance Crew? Take this 45 minute dance class where students will learn the latest moves to the coolest music. This class will perform in the annual recital.
|Register||Thursday||6:15 PM - 7:00 PM||Female|
Boys Hip Hop – Ages 8 – 13
Are you ready to move??? We have awesome hip hop routines ready for the dancers in each of these classes! It's high energy, funky style makes this class "Not to be Missed!!"
|Register||THURSDAY||5:45 PM - 6:30 PM||Male|
Comp Prep Jazz Tech – Ages 5 – 15
|Register||Thursday||6:30 PM - 7:30 PM||Both|
Acro – Intermediate
|Register||MONDAY||7:15 PM - 8:00 PM||Both|
Acro – Advanced
|Register||WEDNESDAY||5:45 PM - 6:45 PM||Both|
Boys Ballet/Jazz Tech
|Register||THURSDAY||5:00 PM - 5:45 PM||Male|
Ballet Technique II
This 75(Thurs) or 90(Sat) Minute class will focus on positions of the arms, direction of the body and increased movement vocabulary. Full Barre, followed by Centre Work, Flexibility and fundamentals of small jumps and turns for ballet.
|Register||THURSDAY||4:30 PM - 5:45 PM||Both|
|Register||SATURDAY||9:00 AM - 10:30 AM||Both|
Ballet Technique III
This 90 minute class will expand on Ballet II, more advanced barre will be taught, followed by petite allegro in centre, across the floor combinations, pirouettes and fouette’ turns, stretching and Grand Allegro.
|Register||MONDAY||5:00 PM - 6:30 PM||Both|
|Register||SATURDAY||9:00 AM - 10:30 AM||Both|
Ballet Technique IV
This 90 Minute Class is designed to challenge the ballet student who has demonstrated the ability to properly execute majority of technique offered in Ballet II and III. Full Barre, Stretch, Centre combinations, turns, larger leaps, and more advanced Grand Allegro will be taught.
|Register||THURSDAY||6:15 PM - 7:45 PM||Both|
|Register||SATURDAY||9:45 AM - 11:15 AM||Both|
It's time to get moving! In this class, we will warm up and stretch out with yoga exercises, then get our heart rates up with 30 minutes of tap!
|Register||Monday||8:30 PM - 9:30 PM||Both|
Yoga – Vinyasa Flow
This yoga class is designed to accommodate all ages and abilities. It is a medium intensity workout that will stretch and strengthen your entire body. This practice will encourage dancers to link their breath to movement and increase their core engagement. Moms and other individuals will benefit from the increased strength and flexibility that yoga brings. Join us for a stress relieving hour that will bring inner peace and self wellness
|Register||Wednesday||2:00 PM - 3:00 PM||Both|
You and your Pearl both get a work out! Class will start with a brief Mom & Me warm up, before your 3-4 year old starts her Pearl tap and ballet class, while you go into the next studio for your yoga class. A great morning of Mom/dancer time!
|Register||Thursday||10:30 AM - 11:30 AM||Both|